# SDR DALA2025072305543

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155, CORROSION FLOOR SUPPORT -Y464.8 AND FR 68 AT AFT GALLEY AREA.  REPLACED FLOOR SUPPROT -Y464.8 LOC. BTW FR 68 TO FR 70 AT AFT GALLEY AREA IAW SRM 51-42-11 AND SRM 51-72-11.
